# SDR SWAA2025102721704

- Difficulty date: October 5, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241EF AT PASSENGER CABIN.   REPAIRED FLOOR PANEL 241EF AT PASSENGER CABIN IAW SRM 53-00-50-2R-1 REPAIR 1.
